# SDR SWIA971426

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120271
- Engine: Pwa PW118A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR WOULD NOT RETRACT.  RETURNED TO SMF.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR ACTUATOR IAW EMB 120 MM 32-32-10.  OPS CHECK GOOD.
